# SDR N6WA2025022003

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10047
- Aircraft time: 43,718 hours, 33,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341708S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH LOWER WEB AT FS280.00. REMOVED AND REPLACE RH LOWER WEB AT FS280.00 IAW CRJ SRM 51-42-06.
